Advertisement

Mathematische Annalen

, Volume 308, Issue 3, pp 425–438 | Cite as

Classification of approximately inner automorphisms of subfactors

  • Yasuyuki Kawahigashi
Mathematics Subject Classification (1991):46L37, 46L40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Yasuyuki Kawahigashi
    • 1
  1. 1.Department of Mathematical Sciences, University of Tokyo, Komaba, Tokyo, 153, Japan (e-mail: yasuyuki@ms.u-tokyo.ac.jp) JP

Personalised recommendations